# SDR TIPR2016041934853

- Difficulty date: April 19, 2016
- Submitted: April 19, 2016
- Operation: General aviation
- Filed by: AAR Aircraft Services, LLC, repair station TIPR833K
- Aircraft: N294DH
- Make and model: Boeing 757-2Q8
- Aircraft serial: 29442
- Aircraft time: 32,402 hours, 11,187 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 657
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN CREASED BS 657 NEAR STRINGER 28L.
